Forbidden X-ray reflections for metal beryllium
Doklady Akademii Nauk, Tome 275 (1984) no. 1, pp. 91-93
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_275_1_a16,
author = {E. S. Makarov and K. I. Tobelko},
title = {Forbidden {X-ray} reflections for metal beryllium},
journal = {Doklady Akademii Nauk},
pages = {91--93},
year = {1984},
volume = {275},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_275_1_a16/}
}
E. S. Makarov; K. I. Tobelko. Forbidden X-ray reflections for metal beryllium. Doklady Akademii Nauk, Tome 275 (1984) no. 1, pp. 91-93. http://geodesic.mathdoc.fr/item/DAN_1984_275_1_a16/